BibTeX record: journals/jmiv/SA00a

download as .bib file

@article{DBLP:journals/jmiv/SA00a,
  author    = {Juan Luis D{\'{\i}}az{-}de{-}Le{\'{o}}n S. and
               Juan Humberto Sossa Azuela},
  title     = {Mathematical Morphology Based on Linear Combined Metric Spaces on
               {Z2} (Part {II):} Constant Time Morphological Operations},
  journal   = {Journal of Mathematical Imaging and Vision},
  year      = {2000},
  volume    = {12},
  number    = {2},
  pages     = {155--168},
  url       = {http://dx.doi.org/10.1023/A:1008366423098},
  doi       = {10.1023/A:1008366423098},
  timestamp = {Sat, 20 Sep 2014 16:00:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jmiv/SA00a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}